# SDR ASAA2019043099185

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 43,827 hours, 13,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. EXTINGUISHES WHEN CLEARED. GROUNDED - YES. ACCOMPLISHED LEFT PACK BITE I/A/W B737-800 FIM 21-62 TASK 801. FOUND TCV FAULT. WAS ABLE TO RESET TCV. LEFT PACK OPS CHECK GOOD IAW FIM 21-62 TASK 830.
